English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Root-class residuality of some free constructions

MPS-Authors
/persons/resource/persons236333

Tieudjo,  Daniel
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

Tieudjo_root-class_2010.pdf
(Any fulltext), 190KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Tieudjo, D. (2010). Root-class residuality of some free constructions. Jp Journal of Algebra, Number Theory and Applications, 18(2), 125-143.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2320-0
Abstract
There is no abstract available